Results 1 to 4 of 4

Thread: Lightheaded for days whilst running MT2

  1. #1 22nd December 2017 
    Nexo's Avatar
    Join Date
    Dec 2017
    Posts
    2
    Thanks
    1
    Thanked 0 Times in 0 Posts

    Lightheaded for days whilst running MT2

    Anyone else experiencing anything similar? I have been running low doses of mt2 on and off over the last 7 years. Within the last 5 months I have experienced lightheadedness and dizziness for days which seems to be brought on by MT2 jabs. Upon discontinuation the sides disappear within a couple of weeks.
  2. #2 23rd December 2017 
    firedan5415's Avatar
    Join Date
    Oct 2012
    Posts
    130
    Thanks
    0
    Thanked 11 Times in 11 Posts
    Quote Originally Posted by Nexo View Post
    Anyone else experiencing anything similar? I have been running low doses of mt2 on and off over the last 7 years. Within the last 5 months I have experienced lightheadedness and dizziness for days which seems to be brought on by MT2 jabs. Upon discontinuation the sides disappear within a couple of weeks.
    I am not a doctor, and this is not to be used at medical advice. I highly suggest getting your blood pressure checked. It sounds like your body isn't agreeing with it, which could be the MT2 itself, or the fillers/impurities in the vial.
  3. The Following User Says Thank You to firedan5415 For This Useful Post:

    Nexo (23rd December 2017)

  4. #3 23rd December 2017 
    Nexo's Avatar
    Join Date
    Dec 2017
    Posts
    2
    Thanks
    1
    Thanked 0 Times in 0 Posts
    Quote Originally Posted by firedan5415 View Post
    I am not a doctor, and this is not to be used at medical advice. I highly suggest getting your blood pressure checked. It sounds like your body isn't agreeing with it, which could be the MT2 itself, or the fillers/impurities in the vial.
    I have been checked over by my doc, an ENT doc, done blood work, and had an MRI, everything is normal. I’ve only recently realised my symptoms are linked to MT2 usage.
  5. #4 29th December 2017 
    Semin's Avatar
    Join Date
    Apr 2009
    Posts
    2,596
    Thanks
    44
    Thanked 46 Times in 43 Posts
    Blog Entries
    13
    Are you well fed when take melanotan? sounds like low blood sugar.

Similar Threads

  1. A few days into mt2...
    By yas in forum Melanotan Forum
    Replies: 3
    Last Post: 23rd October 2017, 05:15 AM
  2. was running hcg on cycle, but still had balls shrunken
    By budda in forum Human Gonadotropins HCG & HMG
    Replies: 6
    Last Post: 13th January 2017, 02:01 PM
  3. Replies: 11
    Last Post: 18th January 2016, 10:05 AM
  4. Mole removal appointment whilst on mT2 aargh!!
    By Kinso89 in forum Melanotan Forum
    Replies: 7
    Last Post: 1st March 2015, 09:25 AM
  5. IPL for freckle removal whilst using MT2?
    By bluey_82 in forum Melanotan Forum
    Replies: 3
    Last Post: 16th October 2014, 12:57 AM

Tags for this Thread